# SDR DALA2015121707654

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 64,150 hours, 47,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEM MAINTENANCE FOUND LT FORWARD EMERGENCY OVERWING SIGN INOPERATIVE.  A DAMAGED WIRE WAS FOUND AT THE EMERGENCY EXIT ROW AND WAS REPAIRED.  LIGHT CHECKED OK.
